MAUDE Adverse Event Report: COLOPLAST A/S X-FLOW CATHETER; CATHETER, RETENTION TYPE, BALLOON

COLOPLAST A/S X-FLOW CATHETER; CATHETER, RETENTION TYPE, BALLOON
Model Number AB63201002
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code Fungal Infection (2419)
Type of Reportable Event Malfunction
Event or Problem Description
According to available information, the patient with this device experienced a rare fungal infection after having the device placed in the emergency room.The fungal infection was isolated in a uec after placement.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.

Brand Name
X-FLOW CATHETER
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST A/S MANUFACTURING
9 avenue edmond rostand
sarlat-la-caneda 24206
FR   24206
Manufacturer Contact
usbes brian e schmidt
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key15705392
Report Number9610711-2022-00094
Device Sequence Number17769444
Product Code EZL
UDI-Device Identifier03600040144312
UDI-Public03600040144312
Combination Product (Y/N)N
PMA/510(K) Number
K013172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAB63201002
Device Catalogue NumberAB6320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2022
Initial Report FDA Received Date10/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown